Some Subsets of Bitopological Spaces

Main Article Content

R. Rajalakshmi, C. Carpintero, N. Rajesh, E. Rosas


In this paper, we introduce the notions of minimal u-ω-closed sets, maximal u-ω-open sets, u-ω-paraopen sets, u-ω-paraclosed sets, u-ω-mean open sets and u-ω-mean closed sets in bitopological spaces and obtain several characterizations and some of its properties.

Article Details


  1. S.A. Ghour, S. Issa, On u-ω-Open and q-ω-Open Sets in Bitopological Spaces, Missouri J. Math. Sci. 24 (2012), 37–53.
  2. A. Al-Omari, M.S.M. Noorani, Contra-ω-Continuous and Almost ω-Continuous Functions, Int. J. Math. Math. Sci. 9 (2007), 169–179.
  3. A. Al-Omari, T. Noiri, M.S.M. Noorani, Weak and Strong Forms of ω-Continuous Functions, Int. J. Math. Math. Sci. 2009 (2009), 174042.
  4. K. Al-Zoubi, B. Al-Nashef, The Topology of ω-Open Subsets, Al-Manarah. 9 (2003), 169–179.
  5. H.Z. Hdeib, ω-Closed Mappings, Revista Colombiana Mat. 16 (1982), 65–78.
  6. H.Z. Hdeib, ω-Continuous Functions, Dirasat, 16 (1989), 136–142.
  7. J.C. Kelly, Bitopological Spaces, Proc. London Math. Soc. s3-13 (1963), 71–89.